marijuana sounds like a better alternative man!
Bare with me on this, I am still coming off of it as I write this.
Last night I decided to take some Seroquel to help me fall asleep, I had some my friend had given me. I had never taken it before and heard it helps greatly with insomnia... which appealed to me.
Around 1:20 I took a 300mg tablet and waited for it to kick in, 20 minutes later I started to feel the first mild effects which was drowsiness and warmth in my legs and arms. I liked it at this point but the effects just kept building. finally about 30 minutes in I felt myself lose contact with reality, my heart is beating faster then It has ever before. I can feel my whole body thump to each rapid heartbeat. Everything starts turning into frames and my body starts to become more automatic (still in control but felt impulsive and scared) At this point I'm sitting in my bed hallucinating hardcore. I was convinced of all my thoughts, they sent me into a psychotic schizophrenic mess.
Finally at about an hour in I blacked out completely, Just when this happened I was shot into this darkness where I was floating into this black space with colorful patterns and then I was contacted by this thing I can only describe as god, it was sending me so much complex emotions I have never felt, amazing love and compassion poured from its light and it was telling me everything is going to be okay. This was the most blissful thing to hear at this point.
I am an atheist and fully discredit gods existence, I am a very skeptical person but what happened last night was something beyond me.
I woke up in my bed still feeling very psychotic and schizophrenic, every time I closed my eyes I sEE hallucinations, this lasted until 3 hours in where I started to comedown from the peaking effects.
My first near death experience
Last edited by Karmapuff; 07-09-2012 at 05:52 PM.
Love ganja but lately I have been become massively schizophrenic when smoking even weed. I had to quit it :[
Read about drugs before you take them. 25-50mg is a good starting dose for sleep. You're lucky one of the requirements for approval for psych meds is a very high therapeutic ration.
Also hallucinations are an unusual paradoxical effect. Antipsychotics are supposed to stop that, not cause it.
next time pop on over to erowid and read about what you're putting in your body. You got lucky, it may not happen again. There's no excuse in this day and age for taking a drug without knowing what it is and what it does and how much you should take. Always start low, you can always add more but you can't always take it away.
Got a chemistry question? I have an answer (or I'll damn well find it).http://www.rollitup.org/hallucinator...on-thread.html http://www.rollitup.org/hallucinator...explained.html
Yea that was a huge foul on my part, I should have done alot more research before randomly consuming medication I barely know about.
Do you think the overdose could have caused any damage? I can't really tell if i sustained any permanent damage from that night... hopefully not.
Man i think i had a 30mg seroquel or a 60 worst shit ever was really twitchy in my muscles while sleepin! HORRIBLE!